# SDR CA020507024

- Difficulty date: March 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 463802024
- Condition: Peeling
- Location: M/R Gearbox
- Component: Gearbox, 4638001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS TRANSMISSION RECEIVED FROM THE USA. REMOVED DUE TO METAL CONTAMINATION.  ROLLER BEARING OUTER RACE SHOWED SIGNS OF EXCESSIVE PEELING. DAMAGE AREA 11 MM LONG BY 50 MM WIDE.
